Avatar_universal
sleep
I am trying to find a link to med given to me by the military that may have caused sleep apnea. a friend said he read that some of the shots given to us before we went to the persian gulf could cause sleep apnea. i need help
Cancel
2 Answers
Page 1 of 1
1622896_tn?1448199822
  Hi you could ask your Doctor to look into it for you , it maybe on your file at the Doctors ,Good luck
Comment
Cancel
1622896_tn?1448199822
Comment
Comment
Submit Comment
Avatar_universal
Hello and hope you are doing well.

Use of certain medications such as narcotic-containing painkillers are known to cause or aggravate Central Sleep Apnea.

Hope this helped and do keep us posted.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
sleep
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sleep Disorders Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Sleep Disorders Answerers
612551_tn?1450025775
Blank
Jerry_NJ
NJ
Avatar_f_tn
Blank
Gemfly